medication questions

Discussion in 'Fibromyalgia Main Forum' started by Moonlite, Oct 26, 2005.

  1. Moonlite

    Moonlite New Member

    HI..I have been off the board for about a year and a half..I have been doing great...now I have seemed to go backwards..I was feeling good..taking a small amount of remeron..started at 1 eighth of a 30 ml. pill and now between a quarter and a third of a tablet...I have become very burned out with my job over the past month and nothing seems to be helping now...should I up the dosage or down the dosage or change the type of pill..I hate to change as this medication has helped where nothing else has ever helped before.,,,,help//
  2. fivesue

    fivesue New Member

    Our systems change, and as it's been quite some time since needing the med, you might need more or less or something else. Only your doctor can tell.

    I'm so sorry it's come back...bummer! Hope it will be short-lived and you will be back on full tilt again soon.

    Sue
  3. Rosiebud

    Rosiebud New Member

    check with your doc if it's okay to up the dosage.

    I hope you find something that helps.

    loveRosie